# SDR ASAA2018072125525

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,728 hours, 11,323 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Dirty
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM LAS AT GEAR RETRACTION NOTICED NR 1 ENG EGT GAUGE RED INDICATING 917 DEG C. REDUCED POWER ON ENGINE TO APPROX 97% N1 AND EGT RETURNED TO NORMAL. 27K BUMP TO, 32 DEG C AT KLAS. GROUNDED - YES. ACCOMPLISHED NR 1 ENGINE GAS PATH WASH WITH WATER REF AMM 72-00-00-100-803-F00 & ENGINE IDLE & HIGH POWER RUN. ACCOMPLISHED HPT BLADES BSI REF FIM 71-06 TASK 804 E3, AMM 72-00-00200-807-F00 & 72-00-00-980-801-F00. NO DEFECTS FOUND. ACCOMPLISHED FIM 71-06 TASK 804, EGT WITHIN LIMITS PER TEST 5 ITEM 7(4).
